Format

Send to

Choose Destination
See comment in PubMed Commons below
Clin Neuropharmacol. 2004 Jul-Aug;27(4):198-200.

Coronary vasospasm and myocardial infarction induced by oral sumatriptan.

Author information

1
Division of Cardiology, University of Missouri, Columbia, MO, USA. wassons@health.missouri.edu

Abstract

Coronary vasospasm is well documented as a side effect of injectable subcutaneous forms of sumatriptan; only one such case has been reported so far with oral ingestion of sumatriptan in a patient with underlying coronary artery disease. This report describes a case of coronary vasospasm induced by oral sumatriptan even in normal coronary arteries. Physicians and patients should be aware of a small and unpredictable risk of the serious cardiac side effects of this drug.

PMID:
15319709
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Wolters Kluwer
    Loading ...
    Support Center